# SDR AALA20100912TUL01

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 58,993 hours, 30,342 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-LGA.  CREW REPORTED LEFT HYDRAULIC PRESSURE LOSS.  EMERGENCY DECLARED DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE DRIVEN PUMP, SPOILER SHUT-OFF VALVE AND TRANSFER PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
